Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone...I took accutane for 5 months and it was great. I stopped in November and I did not get any more acne after that. Now Its february...and the past week, ive gotten the smallest pimple undermynose on my forehead and on my left cheek and on my temple like really really small white heads...also i have some really big pimples on my butt (i know so gross) but has anyone else gone throug hthis? should I go through another cycle of accutane? or is this another one of those splurges of nastiness until my skin is finally clear..i still have marks/a few scars

Share this post


Link to post
Share on other sites

It's hard to tell what your skin will do. I'm in the same position that you're in right now. I got off accutane in mid November and have had small breakouts for about 2 weeks. I'd like to say that it will stay where it is now but i can't determine that. My breakouts now aren't worrying me but one thing you have to realize is that our oil glands aren't even half the size they are when we started the treatment. I don't want to worry you but you really won't know what your skin will do until after about a year. Try to get on some topicals and see what happens after that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×